MathSciNet Relay Station
MathSciNet bibliographic data
MR1197510 11A51 (11Y11)
Bosma, Wieb Explicit primality criteria for $h\cdot 2^k\pm 1$. Math. Comp. 61 (1993), no. 203, 97–109, S7–S9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement